MAUDE Adverse Event Report: Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 68-390
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".This records is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
Continued e1 (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.

Brand Name
Style 68 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50408854
Report Number9617229-2026-16000
Device Sequence Number10550952
Product Code FWM
UDI-Device Identifier10888628000247
UDI-Public(01)10888628000247(17)110902
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2011
Device Catalogue Number68-390
Device Lot Number1495078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Date Device Manufactured10/08/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight160 LB
Patient RaceWhite